# SDR P5CA2024052900010

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 66,826 hours, 7,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT EMERGENCY FLSHLIGHT BATTERY DEAD( R/R BATTERY FOR CAPT EMERGENCY FLASHLIGHT PER B777 AMM 25-64-01. OPS CK GOOD )
